# SDR QXEA2017011800018

- Difficulty date: January 17, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 1,965 hours, 984 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Frozen
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE R2 DOOR DIFFICULT TO DISARM.  REMOVED FROM SERVICE. FOUND ICE ON HANDLE ASSY, REMOVED ICE TO OPEN VENT FLAP TO CIRCULATE WARM AIR THROUGH DOOR ASSY. OP CHECKED GOOD, DOOR CYCLES NORMAL. RETURNED TO SERVICE.
